# SDR UIEA2024052400437

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 89,176 hours, 14,093 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, INBOARD AILERON, TRAILING EDGE, RH SIDE WITH DELAMINATION( RH WING, INBOARD AILERON, TRAILING EDGE, RH SIDE WAS REPAIRED IAW SRM 57-60-01-2R-1 REPAIR 1 TABLE II FIG 201 PAG 1-6 AND SRM 51-70-03-0G-0 PAR 5A(2) FIG 12 PAG 10,11, 36 REV 49 APR 15/2024. NO FURTHER DEFECTS NOTED. )
